バルプロ酸ナトリウムにより重症肝障害と赤芽球癆を発症した1例 A case of severe hepatic injury and pure red cell aplasia induced by valproic acid

この論文にアクセスする

この論文をさがす

著者

    • 安部 宏 ABE Hiroshi
    • 東京慈恵会医科大学附属青戸病院消化器・肝臓内科 Division of Gastroenterology and Hepatology, Department of Internal Medicine, Jikei University School of Medicine Aoto Hospital
    • 北原 拓也 KITAHARA Takuya
    • 東京慈恵会医科大学附属青戸病院消化器・肝臓内科 Division of Gastroenterology and Hepatology, Department of Internal Medicine, Jikei University School of Medicine Aoto Hospital
    • 吉澤 海 [他] YOSHIZAWA Kai
    • 東京慈恵会医科大学附属青戸病院消化器・肝臓内科 Division of Gastroenterology and Hepatology, Department of Internal Medicine, Jikei University School of Medicine Aoto Hospital
    • 松坂 憲 MATSUZAKA Tadashi
    • 東京慈恵会医科大学附属青戸病院消化器・肝臓内科 Division of Gastroenterology and Hepatology, Department of Internal Medicine, Jikei University School of Medicine Aoto Hospital
    • 会澤 亮一 AIZAWA Ryoichi
    • 東京慈恵会医科大学附属青戸病院消化器・肝臓内科 Division of Gastroenterology and Hepatology, Department of Internal Medicine, Jikei University School of Medicine Aoto Hospital
    • 松岡 美佳 MATSUOKA Mika
    • 東京慈恵会医科大学附属青戸病院消化器・肝臓内科 Division of Gastroenterology and Hepatology, Department of Internal Medicine, Jikei University School of Medicine Aoto Hospital
    • 相澤 良夫 AIZAWA Yoshio
    • 東京慈恵会医科大学附属青戸病院消化器・肝臓内科 Division of Gastroenterology and Hepatology, Department of Internal Medicine, Jikei University School of Medicine Aoto Hospital

抄録

69歳,女性.てんかんの診断でバルプロ酸ナトリウム(VPA)を内服開始2カ月後に皮膚黄染・褐色尿が出現し,VPAによる薬物性肝障害と診断した.高度の肝障害で,急性肝不全への進展を危惧し,VPA中止とともに副腎皮質ステロイド(PSL)を開始したところ肝障害は急速に改善した.しかし,入院時より徐々に進行していた貧血がPSL投与終了時より顕著となり,輸血を要した.骨髄穿刺所見より赤芽球癆と診断し,cyclosporin A(CyA)投与を開始したところ貧血の改善を認めた.VPAによる赤芽球癆の成人例報告はまれであり,薬物性肝障害を同時に発症した症例の報告はない.VPAにより2種類の重篤な副作用が惹起されたことは,それぞれの副作用発症機序を考察する上で示唆に富むと考え報告する.<br>

A 69-year-old female diagnosed as having epilepsy was treated with valproic acid (VPA). Two months later, she was admitted our hospital because of progressive severe hepatic injury. We immediately discontinued the administration of VPA and began to treat with prednisolone (PSL). Despite the improvement of blood biochemical findings, severe anemia developed soon after the cessation of PSL. She was diagnosed as pure red cell aplasia (PRCA), and cyclosporin A (CyA) therapy was initiated. Then, anemia was rapidly recovered and the exacerbation of anemia has not been observed after the termination of CyA therapy. Here, we report the case of severe hepatic injury and PRCA induced by VPA. Additionally, we discuss the pathogenesis of these side effects.<br>

収録刊行物

  • 肝臓 = ACTA HEPATOLOGICA JAPONICA  

    肝臓 = ACTA HEPATOLOGICA JAPONICA 49(3), 108-112, 2008-03-25 

    The Japan Society of Hepatology

参考文献:  9件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10021275666
  • NII書誌ID(NCID)
    AN00047770
  • 本文言語コード
    JPN
  • 資料種別
    NOT
  • ISSN
    04514203
  • NDL 記事登録ID
    9432683
  • NDL 雑誌分類
    ZS21(科学技術--医学--内科学)
  • NDL 請求記号
    Z19-130
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ